# SDR DXTA2024121101451

- Difficulty date: December 9, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N599QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605714
- Aircraft time: 15,503 hours, 11,801 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: MS28775024
- Condition: Damaged
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE MAIN DOOR PRECATCH DOES NOT OPERATE WHEN TRYING TO RELEASE THE PRECATCH FROM THE OUTSIDE. VERIFIED PRE CATCH PUSH BUTTON DOES NOT RETURN ONCE PRESSED MCC RECOMMENDED REFERENCING THE PRECATCH ADJUST TASK AND VERIFYING FUNCTION AND MOVEMENT. EVERYTHING CHECKS GOOD. CALLED CITATION TEAM 560, THEY RECOMMEND CLEANING THE LUB OFF AND RE LUBRICATING THE SLIDE AND BUTTON. GAINED ACCESS TO THE SLIDE, CLEANED AND RELUBED ALL MOVING PARTS. PRECATCH STILL HOLDS IN THE DEPRESSED POSITION. CALLED TEAM 560 AGAIN, THEY RECOMMEND CHANGING THE O-RING. O-RING ON ORDER. 12-10 REMOVED O-RING PN MS28775-024 NSN
